Translator Disclaimer
2006 Dyer–Lashof–Cohen operations in Hochschild cohomology
Victor Tourtchine
Algebr. Geom. Topol. 6(2): 875-894 (2006). DOI: 10.2140/agt.2006.6.875

Abstract

We give explicit formulae for operations in Hochschild cohomology which are analogous to the operations in the homology of double loop spaces. As a corollary we obtain that any brace algebra in finite characteristic is always a restricted Lie algebra.

Citation

Download Citation

Victor Tourtchine. "Dyer–Lashof–Cohen operations in Hochschild cohomology." Algebr. Geom. Topol. 6 (2) 875 - 894, 2006. https://doi.org/10.2140/agt.2006.6.875

Information

Received: 26 April 2005; Revised: 20 November 2005; Accepted: 5 April 2006; Published: 2006
First available in Project Euclid: 20 December 2017

zbMATH: 1145.55017
MathSciNet: MR2240919
Digital Object Identifier: 10.2140/agt.2006.6.875

Subjects:
Primary: 16E40
Secondary: 18D50, 55P48, 55S12

Rights: Copyright © 2006 Mathematical Sciences Publishers

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.6 • No. 2 • 2006
MSP
Back to Top